Journal of Differential Geometry

Spherical space forms with normal contact metric 3-structure

Shigeo Sasaki

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 307-315.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430495

Digital Object Identifier
doi:10.4310/jdg/1214430495

Mathematical Reviews number (MathSciNet)
MR0301675

Zentralblatt MATH identifier
0245.53044

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Sasaki, Shigeo. Spherical space forms with normal contact metric 3-structure. J. Differential Geom. 6 (1972), no. 3, 307--315. doi:10.4310/jdg/1214430495. https://projecteuclid.org/euclid.jdg/1214430495


Export citation